Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Sexual "gotcha!" from one drug but bot another?

Posted by Rick on July 23, 1999, at 2:00:15

Here's one for those that are experienced with multiple AD's:

I've only used one AD, Nardil, and it killed my ability to have orgasms until four weeks after I discontinued use. Does this mean that I will be prone to the negative sexual repercussions of *any* AD that has them as potential side effects? If -- as I hope -- the answer is *not* a global "yes", does the situation vary by class of AD (e.g., does the Nardil experience predict only my sexual response to MAOI's but not to SSRI's?). Or can I have varying response *within* class among drugs that are known for possible sexual inhibitiion (e.g., unable to climax with Paxil but O.K. with Celexa?)

Thanks in advance for any insight!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Rick thread:9133